Applied Mathematics and Mechanics

, Volume 10, Issue 6, pp 571–576

A note on the completeness of Hu Hai-chang's solution

Authors

  • Wang Min-zhong
    • Department of MechanicsPeking University
  • He Bei-chang
    • Department of MechanicsPeking University
Article

DOI: 10.1007/BF02017901

Cite this article as:
Min-zhong, W. & Bei-chang, H. Appl Math Mech (1989) 10: 571. doi:10.1007/BF02017901

Abstract

In this paper it is showed that Hu Hai-chang's solution for the isotropic is complete in case of regions convex in z-direction.

Copyright information

© Shanghai University of Technology 1989